# SDR ASOA2014050210458

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 13,377 hours, 8,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR AFT SEAL RETAINER IS DAMAGED.  COMPLIED WITH EC/TC REO 690 -52-35-013, PERMANENT REPAIR, THIS IS CONSIDERED A MAJOR REPAIR IAW XJET GMM 5-3.
